The converse of the mean-value theorem for the wave equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1987-1990
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a18,
author = {I. P. Polovinkin},
title = {The converse of the mean-value theorem for the wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1987--1990},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a18/}
}
I. P. Polovinkin. The converse of the mean-value theorem for the wave equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1987-1990. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a18/